# SDR DALA2016011000153

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1157-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP CORROSION ON SPACER FROM BS 1157 TO BS 1210 AT AFT CARGO LOWER DOOR JAMB. SPACER WAS  FABRICATED AND REPLACED WITH IAW SRM 51-30-5 & 53-05, FIG 123.
